# SDR 04FDEA02228

- Difficulty date: July 28, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE) HOLE NR 4 OUTBOARD BORE FOUND CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGES 2 TO 4. ORIGINAL DIAMETER = 1.062, FINAL DIAMETER = 1.124 AND REPAIRED AS PER FEDEX EA 1-5750-80287, TITLE: WINGS - LEFT HAND OUTBOARD FLAP - INBOARD FLAP SIDE HINGE BRACKET PIVOT AND ACTUATOR BORES - CORROSION REMOVAL AND REPAIR.
